# SDR 96ZZZX2402

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75GB
- Make and model: Cessna 402B
- Aircraft serial: 402B0912
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torue Tube
- Part number: 504501019
- Condition: Cracked
- Location: Mlg
- Part time: 4,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MLG TORQUE TUBE CRACKED AT BOLT HOLE DOUBLER.
